MathSciNet Relay Station
MathSciNet bibliographic data
MR203793 (34 #3641) 60.40 (60.60)
Beekman, J. A. Gaussian-Markov processes and a boundary value problem. Trans. Amer. Math. Soc. 126 1967 29–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement